Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sex Drive/ Impotence
Jan 14, 2009

Sirs, ever since I discovered I was positive I've noticed my libido has dropped off the charts, even before taking the Meds. Presently, I have no confidence that an erection acn be achieved or sustained. Could HIV be the cause? What will help...hormone therapy?

Response from Dr. Henry

Decreased libido in the setting of recently diagnosed HIV infection is fairly common and is often related at least in part to emotional/psychologic/concern about transmission factors. There is a high rate of low testosterone levels seen in HIV+ men for reasons that are unclear to me but that can contribute to decreased libido. A discussion with your HIV specialist about what steps to take is recommended. KH



Previous
prpphilaxis issues
Next
PN Cause Determination

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement